IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Structural stability and catastrophes

  • Andrea Loi

    ()

    (University of Cagliari - Italy)

  • Stefano Matta

    ()

    (University of Cagliari - Italy)

We show that, in a pure exchange smooth economy, a redistribution of endowments involving singular economies can be supported by a unique and continuous path of supporting equilibrium price vectors if this redistribution is the projection of a path on the equilibrium manifold transversal to the set of critical equilibria.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.accessecon.com/Pubs/EB/2012/Volume32/EB-12-V32-I4-P325.pdf
Download Restriction: no

Article provided by AccessEcon in its journal Economics Bulletin.

Volume (Year): 32 (2012)
Issue (Month): 4 ()
Pages: 3378-3385

as
in new window

Handle: RePEc:ebl:ecbull:eb-12-00560
Contact details of provider:

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Loi, Andrea & Matta, Stefano, 2009. "Evolution paths on the equilibrium manifold," Journal of Mathematical Economics, Elsevier, vol. 45(12), pages 854-859, December.
  2. Balasko, Yves, 1978. "Economic Equilibrium and Catastrophe Theory: An Introduction," Econometrica, Econometric Society, vol. 46(3), pages 557-69, May.
  3. Loi, Andrea & Matta, Stefano, 2009. "A note on the structural stability of the equilibrium manifold," MPRA Paper 15507, University Library of Munich, Germany.
  4. Garratt, Rod & Goenka, Aditya, 1995. "Income redistributions without catastrophes," Journal of Economic Dynamics and Control, Elsevier, vol. 19(1-2), pages 441-455.
  5. Loi, Andrea & Matta, Stefano, 2011. "Catastrophes minimization on the equilibrium manifold," Journal of Mathematical Economics, Elsevier, vol. 47(4), pages 617-620.
  6. Balasko, Yves, 1992. "The set of regular equilibria," Journal of Economic Theory, Elsevier, vol. 58(1), pages 1-8, October.
  7. Dierker, Egbert, 1993. "Regular economies," Handbook of Mathematical Economics, in: K. J. Arrow & M.D. Intriligator (ed.), Handbook of Mathematical Economics, edition 4, volume 2, chapter 17, pages 795-830 Elsevier.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-12-00560. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.